# SDR ASAA2022071239050

- Difficulty date: July 12, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 43,467 hours, 12,678 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF1 STOPPED TRANSMITTING. GOOD SELCAL CHECK AND ABLE TO HEAR LONG TONE WHEN INITIALIZING. GROUNDED - YES. RERACKED HF1 TRANSCEIVER AND BITE CHECK TEST PASSED. B737-800 FIM 23-11 TASK 801. HF1 COMMUNICATION SYSTEM TEST PERFORMED PER B737-800 AMM 23-11-00-730-801 RESULT GOOD. ABLE TO TRANSMIT AND RECEIVE COMMUNICATION.
